Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 74, NWS Melbourne, FL

June 25, 2008Lake County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 25, 2008, 2:46 PM EDT for Lake County, Volusia County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 2:46 PM EDT (18:46 UTC)
Expired
Jun 25, 2008, 3:45 PM EDT
In force
59 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Lake County, FL, Volusia County, FL

The radar

The Jacksonville radar (KJAX), 142 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 942 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
942 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 251847
SVRMLB
FLC069-127-251945-
/O.NEW.KMLB.SV.W.0074.080625T1846Z-080625T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAKE COUNTY IN FLORIDA.
  NORTHWESTERN VOLUSIA COUNTY IN FLORIDA.

* UNTIL 345 PM EDT

* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF PIERSON...AND MOVING SOUTHWEST AT 13 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
BARBERVILLE...LAKE GEORGE...DE LEON SPRINGS...DELAND...LAKE HELEN 
AND PAISLEY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2939 8143 2936 8141 2927 8141 2927 8136
      2898 8123 2897 8166 2905 8167 2906 8164
      2914 8164 2929 8165 2930 8167 2933 8167
TIME...MOT...LOC 1846Z 034DEG 11KT 2927 8151

$$

KELLY
1 follow-up statement
000 
WWUS52 KMLB 251923
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT WED JUN 25 2008

FLC069-127-251945-
/O.CON.KMLB.SV.W.0074.000000T0000Z-080625T1945Z/
LAKE FL-VOLUSIA FL-
321 PM EDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN VOLUSIA AND NORTHEASTERN LAKE COUNTIES...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED BETWEEN ASTOR AND BARBERVILLE...ALONG THE SAINT JOHNS 
RIVER...MOVING OR REDEVELOPING SOUTHWARD AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BLUFFTON...DE LEON SPRINGS...LAKE WOODRUFF...GLENWOOD...PAISLEY... 
LAKE KATHRYN HEIGHTS...FOREST HILLS...DELAND

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2939 8143 2936 8141 2927 8141 2927 8136
      2898 8123 2897 8166 2905 8167 2906 8164
      2914 8164 2929 8165 2930 8167 2933 8167
TIME...MOT...LOC 1921Z 354DEG 13KT 2915 8149

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:15 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 25, 10:15 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT WED JUN 25 2008

.DISCUSSION...
LCL RAOB SOUNDINGS SHOW A SLIGHTLY DRIER AIRMASS HAS MOVED INTO THE
REGION WITH PW VALUES OVER THE CENTRAL/SRN FALLING 0.1-0.2 OVER
THE PAST 24HRS.  MORNING ANALYSIS SHOWS THE DLM ATLC RIDGE AXIS HAS
DRIFTED INTO THE NRN PENINSULA...RESULTING IN A VERY LIGHT SERLY
FLOW ACROSS THE CWA.

MID/UPR LVL MOISTURE BAND EXTENDING FROM THE YUCATAN PENINSULA
ACROSS THE FL PENINSULA REMAINS IN PLACE...AS DOES A TIGHT H50 VORT
GRADIENT.  HOWEVER...THE VORT MAX IS LOCATED OVER THE NRN PENINSULA
AND THE VORT MIN OVER THE FL STRAITS...EMBEDDED WITHIN SRLY FLOW.
THIS IS PRODUCING A RESPECTABLE AMOUNT OF MID LVL NVA AND WILL SERVE
TO HINDER CONVECTIVE DEVELOPMENT.

ISOLD SHRAS WL DVLP THRU EARLY AFTN...BUT NO SIGNIFICANT CONVECTIVE
INITIATION UNTIL AFT 2PM.  FURTHERMORE...WITH A LIGHT SERLY FLOW
THRU H70...THE ECSB WILL PUSH INLAND BY THEN...LIMITING PRECIP
CHANCES OVER THE COASTAL COMMUNITIES.  TEMPS ALOFT ARE STILL QUITE
COOL WITH VALUES -10C...SO ANY CONVECTION THAT DOES FIRE WILL HAVE
THE POTENTIAL TO BECOME SVR...MAINLY NW OF HWY 192.

WILL UPDATE THE FCST/HWO TO REFRESH THE WORDING...BUT NO SUBSTANTIVE
CHANGES NECESSARY THIS MORNING.

&&

.AVIATION...
THRU 17Z...VFR ALL SITES WITH CIGS AOA FL120.  SCT MVFR SHRAS/ISOLD
IFR TSRA DVLPG BTWN 17Z-19Z CONTG THRU 00Z...STORM MOTION W/NW AOB
10KTS. SHRA/TSRA ACTIVITY ENDING BTWN 00Z-02Z.

&&

.MARINE...
NO HIGHLIGHTS...NO SIG CHANGES.  BERMUDA RIDGE AXIS OVER THE N FL
PENINSULA WILL MAINTAIN A LIGHT S/SERLY BREEZE OVER THE COASTAL
WATERS THRU 00Z TONIGHT.  WINDS OVERNIGHT MAY INCREASE SLIGHTLY S OF
SEBASTIAN INLET AS A WEAK ERLY WAVE PUSHES PAST THE FL PENINSULA...
BUT ARE EXPECTED TO REMAIN BLO 15KTS.  SEAS 1-3FT NEARSHORE AND
2-4FT OFFSHORE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....CRISTALDI
Hazardous weather outlook, Jun 25, 11:35 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1135 AM EDT WED JUN 25 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260345-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1135 AM EDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
CONSIDERABLE HIGH CLOUDINESS WILL EXIST ACROSS THE AREA AGAIN
TODAY BUT ENOUGH SURFACE HEATING WILL OCCUR FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO FORM ALONG EAST COAST SEA BREEZE AS IT MOVES
INLAND DURING THE EARLY TO MID AFTERNOON. STORMS WILL DEVELOP
MAINLY WEST OF INTERSTATE 95...THEN WILL PUSH FURTHER INLAND
WHILE INCREASING IN COVERAGE AND INTENSITY.

COOL TEMPERATURES ALOFT WILL CONTINUE...ALLOWING SOME OF THE
STORMS ACROSS INTERIOR COUNTIES TO BECOME STRONG ONCE AGAIN.
CLOUD-TO-GROUND LIGHTNING WILL BE THE MAIN HAZARD.THOUGH A FEW
STORMS WILL BE CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS...
MAINLY OVER LAKE COUNTY AND WESTERN ORANGE COUNTY.

...FLOOD IMPACT...
A FEW STRONG AND SLOW MOVING THUNDERSTORMS ACROSS INTERIOR WILL BE
CAPABLE OF PRODUCING 2 TO 3 INCH DOWNPOURS IN A SHORT PERIOD OF
TIME. THE HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS
AND OTHER POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EXPECT AFTERNOON AND EARLY EVENING LIGHTNING STORMS EACH DAY.
COOL TEMPERATURES ALOFT WILL PRODUCE AN INCREASED RISK OF STRONG
STORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW

In the hours before

Special weather statement, Jun 25, 1:20 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
120 PM EDT WED JUN 25 2008

FLZ053-251800-
OSCEOLA-
120 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORMS AFFECTING CENTRAL OSCEOLA COUNTY...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 5 MILES SOUTHEAST OF HOLOPAW...DIRFTING SLOWLY WESTWARD
AT AROUND 5 MPH. OTHER STRONG STORMS WERE NEAR KENANSVILLE...AND
JUST SOUTH OF DEER PARK.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. A
BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

CRISTALDI
Special weather statement, Jun 25, 1:42 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
142 PM EDT WED JUN 25 2008

FLZ053-251830-
OSCEOLA-
142 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORMS AFFECTING OSCEOLA COUNTY...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER KENANSVILLE...MOVING WEST NORTHWEST AT 12 MPH
TOWARD LAKE KISSIMMEE.

ADDITIONAL STORMS SHOULD DEVELOP ACROSS NORTHERN OSCEOLA COUNTY FROM
NARCOOSSEE TO SAINT CLOUD AND KISSIMMEE.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

KELLY
Special weather statement, Jun 25, 2:10 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EDT WED JUN 25 2008

FLZ045-046-251845-
ORANGE-SEMINOLE-
210 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORMS DEVELOPING OVER ORANGE AND SEMINOLE
COUNTIES...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM OVER WINTER PARK...MOVING WEST NORTHWEST AT 8 MPH. OTHER
STORMS WILL MOVE INTO ORANGE COUNTY FROM OSCEOLA COUNTY.

THE ATMOSPHERE IS VERY UNSTABLE TODAY AND STORMS MAY DEVELOP
RAPIDLY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

KELLY
Special weather statement, Jun 25, 2:29 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EDT WED JUN 25 2008

FLZ041-044-251915-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
229 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORMS AFFECTING WESTERN VOLUSIA COUNTY...
EVENTUALLY INTO NORTHERN LAKE...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 8 MILES NORTH OF PIERSON...MOVING SOUTHWEST AT 5 MPH.
ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OVER INTERIOR VOLUSIA
COUNTY TOWARDS DELAND AND DELTONA...AND EVENTUALLY NORTHERN LAKE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:35 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole55 min
Jun 25, 3:44 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Volusia51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.